Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Had unprotected sex and took I-Pill. Had period twice. Chance of pregnancy?

Dear Doctor Me and my gf is having sex from last o4 months and i was always care for pull out before i release. But 02 times mistakenly i release inside her. On the month of early January we had sex and i released inside her but immediately i gave her I- PILL then after few days she got her periods on her date on 23rd January. After that we hadn t sex then suddenly on 13th FEBRUARY she suddenly got her periods quite early from her last date. Then on very next 3rd day on 15th FEBRUARY we had sex and mistakenly i released inside her which was really very big mistake but i immediately gave her I-PILL. But sir very strangely she got her periods on 26th FEBRUARY which is really giving us a tension . Having Periods Twice in a month is any risk for getting pregnant after taking I-PILL. Is she having a chance for Pregnant. Please help me out Yours Only Raj
Asked On : Wed, 6 Mar 2013
Answers:  2 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Firstly, I-Pill is an emergency pill meant only for those rare occasions where the regular contraceptive measures fail. It should not be used as a routine measure as it tends to interfere with the normal hormonal pattern of the body. It may be used only once or twice a year. The most likely cause of the frequent cycles she has is the use of the pill at such frequent intervals which caused the breakthrough and it is going to take quite a few cycles for the pattern to restore to normal. Please see a gynecologist if the periods continue to be irregular and follow a regular contraception. Take care.
Answered: Wed, 6 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

OBGYN Dr. Aarti Abraham's  Response
Mar 2013
thanks for your query.
Firstly you are messing up her normal menstrual cycle by frequently taking I pills.
I pill is for emergencies, and is not a substitute for regular contraception.
The period pattern you describe is very haywire.
In this situation, even a home urine pregnancy test would not be reliable.
I request you to consult a gynecologist, and have a thorough evaluation.
Though the irregular cycles are most probably an effect of two I pills in one month.
You also can consult the doctor about what contraception to use in future.
Take care.
Answered: Wed, 6 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor